# SDR MALA030243

- Difficulty date: April 23, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 2770 · Gust Lock Damper System
- Part: Actuator
- Part number: 8377M7
- Part serial: M343
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT STATED WHILE OUT ON RUNWAY PRECEDING FLIGHT 3183, RUDDER GUST LOCK DID NOT RELEASE UNTIL 20 SECONDS LATER FROM RELEASING HANDLE.  ONCE FULL TRAVEL ON RUDDER WAS PRESENT THE LIGHT WENT OUT.  TAXIED OFF RUNWAY AND RETURNED TO GATE.  MAINTENANCE REPLACED THE RUDDER GUST LOCK ACTUATOR PN/OFF 8618M16, PN/ON 8377M7, SN/OFF 95110060, SN/ON M343 IAW AMM 27-72-10.  OPS CHECKS GOOD.
